# SDR SWAA2014063029493

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 26,267 hours, 17,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0201720
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT LOOSE AT SEAT 19D.  R & R LIGHT COVER ASSEMBLY IAW MM.
